MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKUT-11029-007
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Efforts to obtain additional information relevant to the reported event from accredo health group, inc., were unsuccessful.Patients are furnished with a backup remunitypro system to ensure uninterrupted drug delivery; however, based on the information available, it is unknown if the patient was able to switch to their backup system.Therefore, this event is being reported out of an abundance of caution.Infusion sets are required for the use of the remunitypro pump but are not manufactured or distributed by millyard advanced medical products, llc, for use with the device.At the time of this report, no components or additional information has been made available to millyard advanced medical products, llc, for further investigation.
 
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 05-jan-2026 from accredo health group, inc., and forwarded to millyard advanced medical products, llc on 06-jan-2026.It was reported that the patient presented to the emergency room due to their remunitypro pump and infusion site falling to the floor.No further details regarding device condition or performance were reported.

Brand Name
REMUNITYPRO PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
victoria maroon
540 n. commericial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key24251642
Report Number3016798778-2026-00018
Device Sequence Number8346628
Product Code FRN
UDI-Device Identifier00850017421233
UDI-Public(01)00850017421233
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K250357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKUT-11029-007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMITRIPTYLINE USP.; CARVEDILOL.; CLONIDINE USP.; DEPO-PROVERA.; DIGOXIN.; DRONABINOL.; GABAPENTIN USP.; KETAMINE HCL USP.; KETOPROFEN USP.; LECITHIN.; LIDOCAINE HCL USP.; ONDANSETRON HCL.; OXYGEN.; POLOXAMER GEL.; POTASSIUM CHLORIDE.; PROTONIX.; SOD CHLORIDE.; SPIRONOLACTONE.
Outcome Attributed to Adverse Event Other;
Patient Age25 YR
Patient SexFemale
Patient Weight41 KG